# SDR REXA2017090100963

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 7,161 hours, 4,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ENTRY FLASHLIGHT STRAP BROKEN + NOT FLASHING LED'S. INSTALLED NEW STRAP AND BATTERY PER CMM 25-60-02.
